Zocor side effects in men women muscle aches, benefit for cholesterol Simvastatin

Zocor is a pharmaceutical drug indicated as an addition to diet for many patients with high cholesterol when diet and exercise are inadequate. For patients with coronary heart disease and high cholesterol, Zocor is indicated as an addition to diet to reduce cholesterol levels and to reduce the risk for stroke and heart attack. However, there is no proof at this time that, even if the risk of stroke and heart attack are reduced by Zocor, that overall longevity will be improved. Zocor has side effects, just like all statins. Some people like to CoQ10 30mg take to reduce possible muscle pain side effects from Zocor and other statins.

Zocor side effects in men women and the elderly, muscle aches are common
The most common Zocor side effects are muscle aches and liver damage. These occur in men and women and more often in the elderly. These side effects are quite common with statin drugs. Many doctors do not realize that fatigue is a common Zocor side effects.

Zocor has no effect on bone healing
Prospective, double blind, randomized, controlled trial of simvastatin in human fracture healing.
J Orthop Res. 2009: Patil S, Holt G, Raby N, McLellan AR, O’Kane S, Beastall G, Crossan JF. Department of Orthopaedic and Trauma Surgery, Southern General Hospital, 1345 Govan Road, Glasgow, United Kingdom.
Although statins are widely prescribed as cholesterol-lowering drugs, a number of studies suggest that these compounds may have anabolic effects on bone. Our aim was to assess whether simvastatin affects the rate of fracture healing in humans. A prospective, double-blind, randomized controlled trial was performed. Individuals who had sustained an undisplaced, extra-articular fracture of the distal radial metaphysis were recruited from a trauma clinic. Patients were randomized to receive Zocor 20 mg once daily or a placebo. Despite promising results from in vivo and in vitro animal studies, simvastatin at a treatment dose of 20 mg once daily does not affect the rate of fracture healing in humans.

Zocor medication testimonials
Q. I took 20mg Zocor for about 7 days, and it has been a terrifying experience for me, I am 32 years old male 5’-11” , 255 pounds and a day after I started taking Zocor 1/2/2005 my appetite started to decrease and I started to feel weak, I didn’t think it was the Zocor so I continued to take my daily dosage. Four days later I was very tired and I had trouble concentrating, I then notice that any light work will get me tired very quickly and I could feel the palpitations in my chest. At night I will feel a tingling in my right and left hand, like when your sit on one of your leg for too long and falls asleep. On the 7th day 1/9/05 I was extremely weak and my heart started to race, so I took myself to the ER and checked myself in with chess pains. I advised my doctor I was taking Zocor they test me for an enzyme in the liver to see if the Zocor was causing a reaction, they also did an EKG , X-Rays, blood work, Urine work all came back NORMAL! I then contacted my doctor and told him I was taking myself off the Zocor and I was going to bring myself to my Ideal weight with diet and exercise. After I stopped taking the Zocor my energy levels have been coming back very slowly, but the tingling and numbness in hands is still here at night, and I am feeling tired but much better. I am having some digestive problems now but they are getting better also. Does anyone know how to reverse the tingling from the hands, does it go away? Today its 1/25/05 and I have lost 16 pounds and not because I wanted.

Q. I don’t feel that it is beneficial for my mother to be taking Zocor as instructed by her primary physician. She had a stroke while having bypass surgery in 1993 and had used a quad cane, then started using a walker in the last three years or so. She had surgery around that time on a carotid artery which was partially blocked. She takes medication for high blood pressure (Toprol XL), Synthroid for her thyroid and Actonel for her bones. Her cholesterol is perfect at this time. She has to use a wheelchair when going out of her apartment because the calcified aortic stenosis will not allow her to walk very far without being out of breath. She refuses surgery to replace the valve stating that she just wants to live out the time she has without going through all that. I have to agree as she could die in surgery. I have her on Co Q10 150mg, Vitamin E 400 IU, Vitamin C 1000mg and an excellent multivitamin. Is there anything else I could be doing for her, and don’t you think that the Zocor has to go? Sometimes she has to use her oxygen when she hasn’t been active. My mom will be 87 years old (God willing) on June 9th and believe it or not was written off by her cardiologist two years ago and placed her in the care of Hospice. She sure proved him wrong, and I’m loving every second of it. Please tell me your thoughts on the Zocor subject.
A. We can’t give personal advice as to what treatment a person should take. In the case of your mother and Zocor, you may wish to ask your doctor to read about the risks of statins and information on natural options for high cholesterol treatment.

Zocor can be used at time with yohimbe bark supplement herbal.